You are in:Home/Publications/The Kumaraswamy transmuted-G family of distributions: Properties and applications

Dr. Ahmed Z. Afify :: Publications:

The Kumaraswamy transmuted-G family of distributions: Properties and applications
Authors: Ahmed Z. Afify;Gauss M. Cordeiro;Haitham M. Yousof;Ayman Alzaatreh;Zohdy M. Nofal
Year: 2016
Keywords: Generating Function;Kumaraswamy-G Family;Maximum Likelihood;Order Statistic;Probability Weighted Moment;Transmuted Family
Journal: Journal of Data Science
Volume: 14
Issue: 2
Pages: 245-270
Publisher: Not Available
Local/International: International
Paper Link:
Full paper Not Available
Supplementary materials Not Available

We introduce a new class of continuous distributions called the Kumaraswamy transmuted-G family which extends the transmuted class defined by Shaw and Buckley (2007). Some special models of the new family are provided. Some of its mathematical properties including explicit expressions for the ordinary and incomplete moments, generating function, Rényi and Shannon entropies, order statistics and probability weighted moments are derived. The maximum likelihood is used for estimating the model parameters. The flexibility of the generated family is illustrated by means of two applications to real data sets.

Google ScholarAcdemia.eduResearch GateLinkedinFacebookTwitterGoogle PlusYoutubeWordpressInstagramMendeleyZoteroEvernoteORCIDScopus